MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAH
Medical Device Problem Codes Obstruction of Flow (2423); Priming Problem (4040)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.(b)(4).
 
Event or Problem Description
Customer reported via phone call high blood glucose levels, no delivery alarm and prime fill anomaly on the insulin pump.Customer's blood glucose level was 400 mg/dl.Customer treated their high blood glucose levels via insulin pump.Customer's blood glucose went down to 66 mg/dl.Troubleshooting was performed.Customer advised insulin squirted out during the changing of their tubing and reservoir.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test.Basic occlusion test.Device failed prime or a33 test at 2.5 lbs due to faulty force sensor resistor.Unable to perform occlusion test and excessive no delivery test or verify no delivery alarm.Device programmed with the current time and date and monitored for several days.The time and date is functioning properly.No a21 alarm noted.No unexpected device or history reset noted during testing.Device was programmed with multiple test boluses and monitored.All boluses delivered properly and was listed in the bolus history screen.No bolus anomaly or bolus history anomaly noted.
 
Additional Manufacturer Narrative
Device passed displacement test.Basic occlusion test.Device failed prime/a33 test at 2.5lbs due to faulty force sensor resistor.Unable to perform occlusion test and excessive no delivery test or verify no delivery alarm.Device programmed with the current time and date and monitored for several days.The time and date is functioning properly.No a21 alarm noted.No unexpected device or history reset noted during testing.Device was programmed with multiple test boluses and monitored.All boluses delivered properly and was listed in the bolus history screen.No bolus anomaly or bolus history anomaly noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9936904
Report Number2032227-2020-102228
Device Sequence Number2718215
Product Code OYC
UDI-Device Identifier00643169221529
UDI-Public(01)00643169221529
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAH
Device Catalogue NumberMMT-523RNAH
Device Lot NumberA000300038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
07/08/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/29/2020
07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight150